Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How to avoid the addiction to lorecets ?

im wondering the effects of a continuing drug addict to keep useing drugs after the doc. removed her splien? she has a meth habit but is mostly addicted to lorecets?
Asked On : Fri, 28 Jan 2011
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Methamphetamine is a very dangerous drug. It can rise blood pressure to dangerously high levels, can cause a stroke, heart attack, sudden death as well. Kindly get enrolled in a Rehabilitation program for drug de-addiction as well with help of your Doctor and family member's support. This can save your life. Kindly stop using this drug to save yourself from such complications.
Answered: Mon, 19 Sep 2011
I find this answer helpful
  Anonymous's Response
I'm sorry to say that I just took the time to reply to this post in detail and now I lost everthing when I switched over to another browser session. ugh!

My experience has been after a year of using and then abusing for another 2 years vicodin pretty bad (60 pills/day) and drinking with it--that my bloodwork when I went into detox showed serious signs of liver damage--luckily that was reversable after I stopped abusing my body w/ that poison. They warned me that if I didn't stop that I might not have a liver and I wouldn't qualify for a transplant becuase of my drug abuse. And that was just one organ--what would be the next thing my addiction would take from me. The bottom line is-abuse of anything is not good for your body in any way, shape or from.

So I would have to say that it depends on how long the person has been addicted and using it and how much? If the spleen was taken out becuase of the drug use--then HELLO, it's probably not a wise idea to keep doing it. There is help out there-all you have to do is ask and be ready to change. You can get your life back and start to feel better in such a short period of time.
Answered: Wed, 9 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor